# SDR HNAA2017082100279

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 45,146 hours, 38,680 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GATE AGENT NOTICED FLAMES AND SMOKE EMINATING FROM THE NR 1 ENGINE WHILE ENGINE WAS SHUTDOWN.  INSPECTED AND NO DAMAGE NOTED. GVI ENGINE INLET AND EXIT AND NACELLE AREA.  NO DAMAGE NOTED IAW MM 05-50-00. OK FOR SERVICE.
